Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have H pylori infection, gastritis. Taking pantocid. Done endoscopy and biopsy. Help?

Dear Dr, I m 25 years old, i had gastritis and reported to the specialist then they said to do endoscope and biopsy , report came positive & H pylori infection and said to take tablets..Pantocid Hp kit for a week and pantocid 40Mg for 4 weeks twice a day before breakfast & before dinner..i had completed with Pantocid Hp kit & started with pantocid 40Mg its 2nd week now...i feel very tired, confused,body pain,weekness and can t concentrate on the work..still 2 weeks to continue with pantocid 40Mg...please let me know what to do...
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for your query.

All symptoms you mentioned (weakness,confusion,body ache, and loss of concentration) are related to the drugs you are taking. Pantocid HP contains Clarithromycin, Metronidazole and Pantoprazole. These drugs can cause all side effects mentioned above but all of them are less sever. So do not worry and complete your treatment to ensure H-pylori eradication.

You are advised to take small and frequent meals and regularly exercise.

Hope it helps.

Take Care!
Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor